# SDR SWAA2025103116726

- Difficulty date: September 20, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF LEADING EDGE SLAT NR 4, NOSE SKIN AT ACTUATOR,  AROUND FASTENER AT LT WING.  PERFORMED HFEC AND ROTOTEST INSPECTION ON HOLES LOC. LOWER SURFACE OF LEADING EDGE NR 4 SLAT NOSE SKIN AT ACTUATOR & CRACK INDICATION NOT FOUND IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 16, AND NDT MANUAL PART 6, 51-00-00 PROCEDURE 23.
